Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fluttering in lower abdomen, pregnancy test negative, have Mirena. What could be causing this?

I have had Mirena for about 3 1/2 years. I have several symptoms of pregnancy , including excessive fluttering in my lower left abdomen which I ve only felt during pregnancy. I took a home test today, and it was negative. Gas has never felt this way. What could be causing this strong fluttering?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi... you are having progesterone releasing intrauterine device... you have pain abdomen and symptoms of pregnancy.. get one more urine pregnancy test.. serum HCG levels can be done as the confirmatory.. see your gynaecologist to rule our any possibility of ectopic... all the very best...
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor